Partitions of finite relational and set systems. (English) Zbl 0361.05017


05A99 Enumerative combinatorics
05A17 Combinatorial aspects of partitions of integers
05C99 Graph theory
05C35 Extremal problems in graph theory
Full Text: DOI


[1] Erdös, P; Hajnal, A, On chromatic number of graphs and set systems, Acta math. acad. sci. hungar., 17, 61-99, (1966) · Zbl 0151.33701
[2] Erdös, P, Problems and results on finite and infinite graphs, (), 183-192
[3] Colloquia Mathematica societatis János bolyai, (1973), Infinite and Finite Sets Keszthely, Hungary
[4] Folkman, J, Graphs with monochromatic complete subgraphs in every edge coloring, SIAM J. appl. math., 18, 19-29, (1970) · Zbl 0193.53103
[5] Graham, R.L; Leeb, K; Rothschild, B.L, Ramsey’s theorem for a class of categories, Advances in math., 8, 417-433, (1972) · Zbl 0243.18011
[6] Graham, R.L; Rothschild, B.L, Some recent developments in Ramsey theory, Mathematical centre tracts (Amsterdam), 57, 61-67, (1974) · Zbl 0303.05002
[7] Leeb, K, Vorlesungen über pascaltheorie, (1973), preprint
[8] McLane, S, Categories for a working Mathematician, () · JFM 61.0050.01
[9] Nešetřil, J; Rödl, V, Ramsey property of graphs with forbidden complete subgraphs, J. combinatorial theory (B), 20, 243-249, (1976) · Zbl 0329.05115
[10] Nešetřil, J; Rödl, V, Type theory of partition problems of graphs, (), 405-412
[11] Nešetřil, J; Rödl, V, Partitions of subgraphs, (), 413-423
[12] Ramsey, F.P, On a problem of formal logic, (), 264-286 · JFM 55.0032.04
[13] Rödl, V, A generalization of Ramsey theorem, (), 211-220, Zielona Gora
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.